# SDR 9617092284

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 657276187
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,FOUND NUMBER TWO TIRE BANDAGE RETREAD COMING APART.  REPLACED NUMBER TWO TIRE AND INSPECTED FLAPS AND GEAR DOORS FOR DAMAGE.
